Two-weighted inequalities for Riesz potential in $p$-convex weighted modular Banach function spaces

  • R. A. Bandaliyev
  • V. S. Guliyev
  • S. G. Hasanov

Abstract

The main goal of this paper is to prove a two-weight boundedness for Riesz potential from one weighted Banach function space to another weighted Banach function space. In particular, we obtain a two-weight boundedness for Riesz potential and find sufficient conditions on the weights for boundedness of Riesz potential in weighted Musielak – Orlicz spaces.
Published
25.11.2017
How to Cite
BandaliyevR. A., GuliyevV. S., and HasanovS. G. “Two-Weighted Inequalities for Riesz potential in $p$-Convex Weighted Modular Banach Function Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 11, Nov. 2017, pp. 1443-54, http://umj.imath.kiev.ua/index.php/umj/article/view/1794.
Section
Research articles